# SDR DL72S951540

- Difficulty date: April 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N540DA
- Make and model: Boeing 727232
- Aircraft serial: 22386
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-1 LETTER CHECK, .5 INCH CRACK NR 1 L/E SLAT AFT SKIN ATTACH ANGLE AT I/B UPSTOP PAD.  REPAIRED PER MM 57-54-0 PAR 5A.
